# SDR UIEA2022032400235

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,140 hours
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT - RH WING INBD #8 SPOILER UPPER SKIN( CUT OUT THE DAMAGE MATERIAL AND CLEAN.MEASURE THE DAMAGE SIZE L=2.6", W=1.5", 2/3" FROM INBD EDGE, 2" FROM AFT EDGE. BOND REPAIR FILLER AND DOUBLER WITH FILM ADHESIVE. CURE AT 250 DEGREES F FOR 120 MINS. MAINTAIN MINIMUM VACUUM PRESSURE. IAW SRM 57-70-02-2R-1. COND CHK NML. )
